# SDR DLM88010578

- Difficulty date: April 8, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 34,140 hours, 27,776 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AS15308K0254
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC QUANTITY DECREASED INFLIGHT FROM 11 QUARTS TO 4 QUARTS. FOLLOWED POM PROCEDURE AND QUANTITY INCREASED TO 19 QUARTS. TURNED LEFT ENGINE AND AUXILLARY AND TRANSFER PUMPS BACK ON AND QUANTITY WENT SLOWLY BACK TO ZERO AND PRESSURE ZERO.   REPLACED LINE FROM THRUST REVERSER BYPASS VALVE TO CASE DRAIN FILTERS. REPLACED CASE DRAIN FILTERS AND TRANSFER PUMPFILTER. LEAK CHECKS GOOD.
